Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 30, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Feb 18, 2012, 9:02 AM CST for Newton County, Orange County, Texas; Beauregard Parish, Calcasieu Parish, Louisiana. It took effect at Feb 19, 2012, 6:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 18, 2012, 9:02 AM CST (15:02 UTC)
- In effect from
- Feb 19, 2012, 6:00 AM CST
- Expired
- Feb 18, 2012, 9:41 PM CST
- In force
- Issued by
- NWS Lake Charles, LA
- Flood severity
- Minor
Counties Beauregard Parish, LA, Calcasieu Parish, LA, Newton County, TX, Orange County, TX
The radar
The Lake Charles radar (KLCH), 50 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sabine River at Deweyville (DWYT2). The gauge peaked at 23.71 ft at Feb 19, 2012, 8:00 PM CST.
- Action stage
- 23 ft
- Minor stage
- 24 ft
- Moderate stage
- 26 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08030500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
830 WGUS44 KLCH 181502 FLWLCH BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 902 AM CST SAT FEB 18 2012 ...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS... CALCASIEU RIVER AT OLD TOWN BAY BAYOU NEZPIQUE NEAR BASILE BAYOU ANACOCO NEAR ROSEPINE SABINE RIVER NEAR DEWEYVILLE PINE ISLAND BAYOU NEAR SOUR LAKE .HEAVY RAINS OVERNIGHT AND ADDITIONAL RAINFALL THAT IS FORECAST TODAY WILL PRODUCE ADDITIONAL FLOODING ON AREA RIVERS. LAC019-190502- /O.NEW.KLCH.FL.W.0027.120218T2100Z-000000T0000Z/ /OTBL1.1.ER.120218T2100Z.120223T0000Z.000000T0000Z.NO/ 902 AM CST SAT FEB 18 2012 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE CALCASIEU RIVER AT OLD TOWN BAY. * FROM THIS AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 AM SATURDAY THE STAGE WAS 3.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 4.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 5.5 FEET BY WEDNESDAY EVENING. * IMPACT...AT 5.0 FEET...WATER OVER LOWEST PORTIONS OF GOOS FERRY ROAD. CARS SHOULD BE MOVED TO HIGHER GROUND. $$ LAC001-003-039-053-190502- /O.NEW.KLCH.FL.W.0028.120219T1536Z-120223T1800Z/ /BSLL1.1.ER.120219T1536Z.120220T1800Z.120223T0600Z.NO/ 902 AM CST SAT FEB 18 2012 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE BAYOU NEZPIQUE NEAR BASILE. * FROM SUNDAY MORNING TO THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 8:00 AM SATURDAY THE STAGE WAS 16.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 22.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW LATE MORNING AND CONTINUE TO RISE TO NEAR 23.0 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY THURSDAY MORNING. * IMPACT...AT 22.0 FEET...MINOR AGRICULTURAL FLOOD DAMAGE WILL OCCUR. $$ LAC115-190502- /O.NEW.KLCH.FL.W.0029.120219T0430Z-120222T0717Z/ /RPIL1.1.ER.120219T0430Z.120220T0600Z.120221T1917Z.NO/ 902 AM CST SAT FEB 18 2012 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE BAYOU ANACOCO NEAR ROSEPINE. * FROM THIS EVENING TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 AM SATURDAY THE STAGE WAS 15.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 20.4 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY EARLY AFTERNOON. * IMPACT...AT 20.0 FEET...HAWKS ROAD NEAR THE GAUGE BECOMES FLOODED. $$ LAC011-019-TXC351-361-190502- /O.NEW.KLCH.FL.W.0030.120219T1200Z-120222T1500Z/ /DWYT2.1.ER.120219T1200Z.120220T0600Z.120222T0300Z.NO/ 902 AM CST SAT FEB 18 2012 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE SABINE RIVER NEAR DEWEYVILLE. * FROM SUNDAY MORNING TO WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:45 AM SATURDAY THE STAGE WAS 22.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO NEAR 24.4 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT. * IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH...INCLUDING ROBERT CLARK ROAD WILL HAVE WATER OVER THEM. * 1ACT...AT $$ TXC199-245-190502- /O.NEW.KLCH.FL.W.0031.120219T2100Z-000000T0000Z/ /SOLT2.1.ER.120219T2100Z.120220T1800Z.000000T0000Z.NO/ 902 AM CST SAT FEB 18 2012 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE PINE ISLAND BAYOU NEAR SOUR LAKE. * FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 AM SATURDAY THE STAGE WAS 22.1 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AFTERNOON AND CONTINUE TO RISE TO NEAR 26.0 FEET BY MONDAY EARLY AFTERNOON. * IMPACT...AT 25.0 FEET...WATER INUNDATES ROADS IN LOWLAND AREAS NEAR THE RIVER. LOW SPOTS ON OLD SOUR LAKE ROAD ARE UNDER WATER. $$
1 follow-up statement
034 WGUS84 KLCH 190341 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 941 PM CST SAT FEB 18 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS... SABINE RIVER NEAR DEWEYVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA... BAYOU ANACOCO NEAR ROSEPINE LAC115-191741- /O.EXT.KLCH.FL.W.0029.120219T0338Z-120222T0000Z/ /RPIL1.1.ER.120219T0219Z.120220T0600Z.120221T1200Z.NO/ 941 PM CST SAT FEB 18 2012 THE FLOOD WARNING CONTINUES FOR THE BAYOU ANACOCO NEAR ROSEPINE. * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 8:30 PM SATURDAY THE STAGE WAS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING. * IMPACT...AT 20.0 FEET...HAWKS ROAD NEAR THE GAUGE BECOMES FLOODED. $$ LAC011-019-TXC351-361-190411- /O.CAN.KLCH.FL.W.0030.000000T0000Z-120222T1500Z/ /DWYT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 941 PM CST SAT FEB 18 2012 THE FLOOD WARNING IS CANCELLED FOR THE SABINE RIVER NEAR DEWEYVILLE. * AT 8:45 PM SATURDAY THE STAGE WAS 23.1 FEET. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RISE AND IS EXPECTED TO CREST NEAR 23.5 FEET SUNDAY EVENING. * IMPACT...AT 24.0 FEET...MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH...INCLUDING ROBERT CLARK ROAD WILL HAVE WATER OVER THEM. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Feb 18, 5:49 AM CST, 3 hours 13 minutes earlier.
Area forecast discussion, Feb 18, 5:49 AM CST, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
549 AM CST SAT FEB 18 2012
.AVIATION...RAIN AND STORMS ARE EXPECTED TODAY WITH IFR CONDITIONS
EXPECTED AND BRIEF LIFR CONDITIONS POSSIBLE WITH LOW CEILINGS AND
VIS IN RAIN. WINDS MAY BE ERRATIC NEAR STORMS, HOWEVER OVERALL WINDS
WILL BE AROUND 10 KNOTS AND SLOWLY CHANGE THROUGH THE DAY AS LOW
PRESSURE MOVES BY.
&&
.PREV DISCUSSION... /ISSUED 436 AM CST SAT FEB 18 2012/
..FLOODING RAINS AND STRONG WINDS POSSIBLE TODAY...
DISCUSSION...A WARM FRONT IS SLOWLY LIFTING NORTH AND IS NEARING THE
COASTAL SECTIONS OF THE CWA WHILE LOW PRESSURE ORGANIZES OVER
SOUTH TX. THE SURFACE LOW WILL MOVE NE TODAY AND IS EXPECTED TO
TRAVEL FROM AROUND THE HOUSTON/GALVESTON AREA ROUGHLY ACROSS LCH,
AND THEN TOWARD OPELOUSAS AND MARKSVILLE. THE WARM FRONT WILL ALSO
LIFT NORTH ROUGHLY TO ALONG THAT LINE WITH THE COOLER AIR MASS
NORTH AND THE WARMER AND HIGHER TD AIR MASS TO THE SOUTH. ALSO
THROUGH TODAY, THE SHORT WAVE IN W TX, NM, AND N MEXICO WILL MOVE
NE WHILE SLOWLY FLATTENING. HIGH MOISTURE CONTENT, UPPER DIVERGENCE
AND SURFACE LIFT WILL PROVIDE AMPLE RAINFALL TO THE REGION TODAY
AND A FLOOD WATCH IS IN EFFECT THROUGH 6 PM. DUE TO COOLER AIR MASS
TO THE NORTH OF THE WARM FRONT SVR POTENTIAL WILL BE MINIMAL
ACROSS THE NORTHERN SECTIONS OF THE CWA, HOWEVER IN THE WARM
SECTOR, ACROSS THE SOUTH HALF, THERE IS A SLIGHT RISK OF A SEVERE
STORM WITH HIGH WINDS BEING THE MAIN THREAT. CAPE IS EXPECTED TO
BE FAIRLY LOW, HOWEVER SHEAR WILL BE VERY GOOD, AND WITH THE LARGER
HODOGRAPH COMES THE THREAT OF AN ISOLATED TORNADO AS WELL.
THIS EVENING THE LOW WILL MOVE EAST OF THE CWA AND RAIN CHANCES
WILL DECREASE. A COOLER AND DRIER AIR MASS WILL MOVE INTO THE
REGION FOR SUNDAY AS HIGH PRESSURE MOVES BY. MONDAY THE RIDGE WILL
MOVE TO ALONG THE ATLANTIC COAST STARTING THE RETURN FLOW LOCALLY.
A WEAK FRONT IS EXPECTED TO DRIFT INTO THE AREA TUE WITH ONLY A
SLIGHT INC IN POPS. RAIN CHANCES WILL INC A BIT MORE ON WED AS A
SHORT WAVE PASS THE REGION ALONG WITH ANOTHER WEAK FRONT.
MARINE...WINDS AND WAVES WILL INC TODAY AHEAD OF A LOW PRESSURE
SYSTEM THAT WILL MOVE ACROSS FAR SE TX AND S LA. AS THE LOW MOVES
E TO NE AND AWAY FROM THE AREA STRONG NW WINDS ARE EXPECTED AS
RIDGE BUILDS IN. THIS WILL CAUSE SCA CONDITIONS ACROSS THE GULF
WATERS THROUGH TONIGHT AND INTO SUNDAY. HIGH PRESSURE WILL QUICKLY
MOVE ACROSS THE AREA SUNDAY AND MONDAY WITH WINDS AND SEAS
DECREASING.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 70 46 63 42 65 / 100 40 10 10 10
KBPT 68 45 62 45 65 / 100 30 10 10 10
KAEX 57 43 61 39 65 / 100 60 10 10 10
KLFT 71 48 62 42 66 / 100 50 10 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING ZONES:
ACADIA...ALLEN...AVOYELLES...BEAUREGARD...CALCASIEU...EAST
CAMERON...EVANGELINE...IBERIA...JEFFERSON DAVIS...
LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST. LANDRY...ST.
MARY...UPPER ST. MARTIN...VERMILION...VERNON...WEST CAMERON.
TX...FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING ZONES:
HARDIN...JEFFERSON...NORTHERN JASPER...NORTHERN NEWTON...
ORANGE...SOUTHERN JASPER...SOUTHERN NEWTON...TYLER.
GM...SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO NOON CST SUNDAY
FOR THE FOLLOWING ZONES: WATERS FROM INTRACOASTAL CITY TO
CAMERON LA FROM 20 TO 60 NM...WATERS FROM LOWER ATCHAFALAYA
RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY FROM 9 AM THIS MORNING TO 9 AM CST SUNDAY
FOR THE FOLLOWING ZONES: COASTAL WATERS FROM CAMERON LA TO
HIGH ISLAND TX OUT 20 NM...COASTAL WATERS FROM INTRACOASTAL
CITY TO CAMERON LA OUT 20 NM...COASTAL WATERS FROM LOWER
ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM...
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM.
SMALL CRAFT EXERCISE CAUTION FROM THIS EVENING THROUGH LATE
TONIGHT FOR THE FOLLOWING ZONES: CALCASIEU LAKE...SABINE
LAKE...VERMILION BAY.
&&
TINGLERHazardous weather outlook, Feb 18, 5:44 AM CST, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 544 AM CST SAT FEB 18 2012 GMZ435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216- 259>262-191200- VERMILION BAY-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN- EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE- UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN- WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 544 AM CST SAT FEB 18 2012 ...SEVERE THUNDERSTORMS AND FLOODING POSSIBLE TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A LOW PRESSURE SYSTEM WILL MOVE ACROSS THE REGION TODAY WITH HEAVY RAINFALL AND SEVERE STORMS POSSIBLE. THUNDERSTORMS: THE BIGGEST THREATS WILL BE VERY HEAVY RAINFALL AND STRONG GUSTY WINDS TO AROUND 60 MPH WITH THE STRONGEST STORMS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR PORTIONS OF THE AREA THIS MORNING AND THE WATCH WILL LIKELY BE EXTENDED INTO THE AFTERNOON FOR PORTIONS OF THE AREA. FLOODING: DUE TO THE RECENT RAINFALL AND THE HEAVY RAINFALL EXPECTED TODAY FLOODING OF POORLY DRAINED LOCATIONS MAY OCCUR. A FLOOD WATCH IS IN EFFECT THROUGH 6PM FOR ALL OF THE AREA. FLOODING ALONG SOME AREA RIVERS IS ALREADY ONGOING AND MAY INCREASE DOWNSTREAM FROM AREAS THAT RECEIVE HEAVY RAINFALL. TORNADOES: THERE IS A SLIGHT CHANCE OF A SHORT LIVED AND ISOLATED TORNADO TODAY MAINLY ALONG AND SOUTH OF A BEAUMONT TO OPELOUSAS LINE. HAIL: THERE IS AN OUTSIDE CHANCE THAT AN ISOLATED SEVERE STORM MAY PRODUCE HAIL TO AROUND THE SIZE OF QUARTERS TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FLOODING ALONG AREA RIVERS THAT ARE ALREADY AT OR ABOVE FLOOD STAGE WILL BE A CONCERN OVER THE NEXT FEW DAYS HAS HEAVY RAINFALL THAT OCCURS TODAY FLOWS TO THE GULF. PLEASE SEE THE LATEST RIVER FLOOD STATEMENTS AND WARNING FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY THROUGH EARLY THIS EVENING. GMZ430-432-450-452-455-470-472-475-191200- SABINE LAKE-CALCASIEU LAKE- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 544 AM CST SAT FEB 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT SOUTH WINDS WILL INCREASE TODAY AS A LOW PRESSURE SYSTEM TRAVELS ALONG THE COAST. NORTH TO NORTHWEST WINDS WILL INCREASE BEHIND THE LOW AS HIGH PRESSURE BUILDS IN. WINDS AND SEAS WILL INCREASE INTO SMALL CRAFT ADVISORY CRITERIA AT GREATER THAN 20 KNOTS AND HIGHER THAN 6 FEET ACROSS THE GULF WATERS. THUNDERSTORMS IN THE COASTAL WATERS MAY PRODUCE STRONG GUSTY WINDS OVER 34 KNOTS AND LOCALLY HIGHER SEAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND SEAS WILL REMAIN ELEVATED INTO SUNDAY MORNING AND DECREASE INTO SUNDAY MID DAY AS HIGH PRESSURE MOVES IN. .SPOTTER INFORMATION STATEMENT... MARINERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Feb 18, 6:26 AM CST, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 626 AM CST SAT FEB 18 2012 LAZ027-028-030-181300- RAPIDES LA-BEAUREGARD LA-VERNON LA- 626 AM CST SAT FEB 18 2012 ...SIGNIFICANT WEATHER ADVISORY FOR RAPIDES...BEAUREGARD AND VERNON PARISHES UNTIL 700 AM CST... AT 625 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 2 MILES NORTH OF ROSEPINE...MOVING NORTHEAST AT 45 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... FORT POLK BY 635 AM... CRAVENS BY 645 AM... FULLERTON BY 650 AM... LACAMP BY 655 AM... LEANDER BY 700 AM... THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED. LAT...LON 3127 9289 3104 9275 3083 9332 3103 9345
Special weather statement, Feb 18, 6:43 AM CST, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
643 AM CST SAT FEB 18 2012
LAZ030-041-073-TXZ180-201-215-216-259>262-181330-
HARDIN TX-NORTHERN JASPER TX-NORTHERN NEWTON TX-TYLER TX-JEFFERSON TX-
BEAUREGARD LA-CALCASIEU LA-ORANGE TX-SOUTHERN JASPER TX-
SOUTHERN NEWTON TX-WEST CAMERON LA-
643 AM CST SAT FEB 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...JASPER...NEWTON...
TYLER...JEFFERSON AND ORANGE COUNTIES...SIGNIFICANT WEATHER ADVISORY
FOR BEAUREGARD...CALCASIEU AND CAMERON PARISHES UNTIL 730 AM CST...
AT 641 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG LINE OF THUNDERSTORMS EXTENDING FROM 3 MILES SOUTHWEST OF CANEY HEAD
TO 2 MILES EAST OF LUMBERTON TO 13 MILES WEST OF HAMSHIRE...MOVING
EAST AT 50 MPH.
AT 641 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORMS FROM 8 MILES NORTH OF SILSBEE TO 13
MILES WEST OF HAMSHIRE...MOVING EAST AT 50 MPH.
* THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR...
WEISS BLUFF...LAKEVIEW AND EVADALE BY 650 AM...
FANNETT...BUNA AND BEAUMONT BY 655 AM...
ROSE CITY...PINE FOREST...GIST AND BUNA BY 700 AM...
THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS 40 TO 50 MPH...
WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS.
SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE
PASSED.
THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM SATURDAY
MORNING FOR PORTIONS OF SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3026 9426 3054 9430 3063 9342 3035 9338
2986 9378 2984 9380 2997 9377 2998 9378
2996 9385 2987 9391 2983 9391 2984 9393
2978 9436 2988 9436 2989 9445 3002 9445Local storm report, Feb 18, 6:53 AM CST, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
653 AM CST SAT FEB 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 AM HAIL FORT POLK 31.05N 93.21W
02/18/2012 E0.25 INCH VERNON LA OTHER FEDERAL
WEATHER OBSERVER AT FORT POLK REPORTED PEA SIZE HAIL.
&&
JRUASpecial weather statement, Feb 18, 6:54 AM CST, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
654 AM CST SAT FEB 18 2012
LAZ033-044-045-181400-
ST. LANDRY LA-LAFAYETTE LA-UPPER ST. MARTIN LA-
654 AM CST SAT FEB 18 2012
...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...LAFAYETTE AND ST.
MARTIN PARISHES UNTIL 800 AM CST...
AT 649 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES SOUTH OF ARNAUDVILLE...MOVING NORTHEAST
AT 50 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
LAKE PELBA AND BUTTE LA ROSE BY 700 AM...
ATCHAFALAYA NATIONAL WILDLIFE REFUGE AND KROTZ SPRINGS BY 705 AM...
THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM SATURDAY
MORNING FOR SOUTHWEST LOUISIANA AND SOUTHEAST TEXAS.
LAT...LON 3022 9148 3028 9190 3043 9201 3065 9174
3056 9175 3051 9173 3050 9170 3043 9163
3039 9162 3037 9164 3026 9159 3025 9156
3024 9149 3023 9147
JTLocal storm report, Feb 18, 8:55 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
855 AM CST SAT FEB 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND GST 10 E GRAND LAKE 30.03N 93.10W
02/18/2012 E60 MPH CAMERON LA NWS EMPLOYEE
&&
MMARCOTTLocal storm report, Feb 18, 8:57 AM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
857 AM CST SAT FEB 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM TSTM WND DMG 3 N SULPHUR 30.27N 93.36W
02/18/2012 CALCASIEU LA PUBLIC
POWER LINES BLOWN DOWN.
&&
MMARCOTTThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 5:52 AM CST | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Jefferson, Tyler | 53 min |
| Feb 18, 6:24 AM CST | Areal Flood Advisory | LCH | Hardin, Tyler | 111 min |
| Feb 18, 6:43 AM CST | Special Weather Statement | LCH | Jefferson, Orange | 47 min |
| Feb 18, 7:14 AM CST | Severe Thunderstorm Warning | LCH | Jefferson, Newton, Orange | 61 min |
| Feb 18, 7:21 AM CST | Areal Flood Advisory | LCH | Jasper, Newton, Tyler | 84 min |
| Feb 18, 7:27 AM CST | Areal Flood Advisory | LCH | Jasper, Jefferson, Newton, Orange | 93 min |
| Feb 18, 7:37 AM CST | Flash Flood Warning | LCH | Jefferson | 6 hr |
| Feb 18, 9:02 AM CST | River Flood Warning | LCH | Hardin, Jefferson | 10 days |
| Feb 18, 5:08 AM CST | Special Weather Statement | LCH | Allen | 37 min |
| Feb 18, 5:33 AM CST | Special Weather Statement | LCH | Evangeline | 27 min |
| Feb 18, 6:26 AM CST | Special Weather Statement | LCH | Vernon | 34 min |
| Feb 18, 6:54 AM CST | Special Weather Statement | LCH | Saint Landry | 66 min |
| Feb 18, 7:23 AM CST | Special Marine Warning | LCH | 67 min | |
| Feb 18, 7:58 AM CST | Severe Thunderstorm Warning | LCH | Acadia, Beauregard, Calcasieu, Cameron, Jefferson Davis, Vermilion | 62 min |
| Feb 18, 8:01 AM CST | Tornado Warning | LCH | Cameron | 29 min |
| Feb 18, 8:07 AM CST | Special Marine Warning | LCH | 53 min | |
| Feb 18, 8:12 AM CST | Flash Flood Warning | LCH | Calcasieu | 3 hr |
| Feb 18, 8:30 AM CST | Severe Thunderstorm Warning | LCH | Acadia, Calcasieu, Cameron, Jefferson Davis, Lafayette, Vermilion | 60 min |
| Feb 18, 8:37 AM CST | Tornado Warning | LCH | Acadia, Cameron, Jefferson Davis, Vermilion | 23 min |
| Feb 18, 8:38 AM CST | Areal Flood Advisory | LCH | Acadia, Calcasieu, Jefferson Davis, Lafayette, Saint Landry, Saint Martin and 1 more | 4 hr |
| Feb 18, 8:51 AM CST | Tornado Warning | LCH | Acadia, Cameron, Jefferson Davis, Vermilion | 24 min |
| Feb 18, 9:00 AM CST | Special Marine Warning | LCH | 60 min | |
| Feb 18, 9:02 AM CST | River Flood Warning | LCH | Calcasieu | 7 days |
| Feb 18, 9:02 AM CST | River Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis | 5 days |
| Feb 18, 9:02 AM CST | River Flood Warning | LCH | Vernon | 3 days |
| Feb 18, 9:09 AM CST | Tornado Warning | LCH | Acadia, Lafayette, Vermilion | 36 min |
| Feb 18, 9:19 AM CST | Severe Thunderstorm Warning | LCH | Vermilion | 56 min |
| Feb 18, 9:22 AM CST | Tornado Warning | LCH | Acadia, Lafayette | 38 min |
| Feb 18, 9:33 AM CST | Severe Thunderstorm Warning | LCH | Cameron, Vermilion | 57 min |
| Feb 18, 9:34 AM CST | Tornado Warning | LCH | Acadia, Lafayette, Vermilion | 28 min |
| Feb 18, 9:41 AM CST | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, Vermilion | 64 min |
| Feb 18, 9:46 AM CST | Tornado Warning | LCH | Saint Landry, Saint Martin | 29 min |
| Feb 18, 9:54 AM CST | Special Marine Warning | LCH | 66 min | |
| Feb 18, 10:09 AM CST | Severe Thunderstorm Warning | LCH | Iberia, Lafayette, Saint Martin, St. Mary, Vermilion | 66 min |
| Feb 18, 10:17 AM CST | Special Marine Warning | LCH | 58 min | |
| Feb 18, 10:20 AM CST | Areal Flood Warning | LCH | Acadia, Calcasieu, Cameron, Jefferson Davis, Lafayette, Saint Landry and 2 more | 6 hr |
| Feb 18, 10:46 AM CST | Areal Flood Warning | LCH | Acadia, Allen, Avoyelles, Evangeline, Jefferson Davis, Saint Landry | 3 hr |
| Feb 18, 10:54 AM CST | River Flood Warning | LCH | Lafayette, Vermilion | 34 hr |
| Feb 18, 10:54 AM CST | Severe Thunderstorm Warning | LCH | Iberia, Saint Martin, St. Mary | 50 min |
| Feb 18, 11:01 AM CST | Special Marine Warning | LCH | 43 min | |
| Feb 18, 11:16 AM CST | Areal Flood Warning | LCH | Beauregard, Calcasieu | 4 hr |
| Feb 18, 3:41 PM CST | Areal Flood Advisory | LCH | Iberia, Saint Martin, Vermilion | 109 min |
Nearby
River Flood Warnings in Texas, 2012River Flood Warnings in Louisiana, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.